Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
king ding

after effects

hey guys one again :)

well went of the regiment about 2, 3 months ago and ime still off it today after about 8 months on it. I decided to stop because it made my face redicously red and i felt i wanted to cope with just a few spots instead than this. Now that ime off it though my face is still red, not as much as on the regiment but still enough to stop me looking good. It really anoys me to the point of me not going out in fear of any pictures being taken of me :/ .

so all ime wondering is does the bp have effects that can last after you have stopped using it e.g. redness ? and any help to reduce redness ?

thanks , any help apreciated ! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×